PEJSACHOWICZ, JACOBO

PEJSACHOWICZ, JACOBO  

Dipartimento di Scienze Matematiche  

001703  

Mostra records
Risultati 1 - 20 di 43 (tempo di esecuzione: 0.009 secondi).
Citazione Data di pubblicazione Autori File
A global description of the periodic solutions of some ordinary differential equations / Fitzpatrick, P.; Massabò, I.; Pejsachowicz, Jacobo. - In: JOURNAL OF THE LONDON MATHEMATICAL SOCIETY. - ISSN 0024-6107. - STAMPA. - 29:(1984), pp. 499-508. 1-gen-1984 PEJSACHOWICZ, JACOBO + -
A Morse index theoremfor perturbed geodesics on semi-Riemannian manifolds / Musso, Monica; Pejsachowicz, Jacobo; A., Portaluri. - In: TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS. - ISSN 1230-3429. - STAMPA. - 25:(2005), pp. 69-99. 1-gen-2005 MUSSO, MonicaPEJSACHOWICZ, JACOBO + morseindexsemirieman.pdf
A substitute of the Sard-Smale theorem for C^1 -Fredholm mappings / Pejsachowicz, Jacobo; P. J., Rabier. - In: JOURNAL D'ANALYSE MATHEMATIQUE. - ISSN 0021-7670. - 76:(1998), p. 265. 1-gen-1998 PEJSACHOWICZ, JACOBO + sarsmalejouranalyspureapplic.pdf
Bifurcation of critical points for continuous families of C^2 functionals of Fredholm type / Pejsachowicz, Jacobo; Waterstraat, N.. - In: JOURNAL OF FIXED POINT THEORY AND ITS APPLICATIONS. - ISSN 1661-7738. - STAMPA. - 13:pubilshed online(2013), pp. 537-560. [10.1007/s11784-013-0137-0] 1-gen-2013 PEJSACHOWICZ, JACOBO + bifurcatioofcriticalauthorscopy.pdf
Bifurcation of Fredholm maps I; Index bundle and bifurcation / Pejsachowicz, Jacobo. - In: TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS. - ISSN 1230-3429. - 38:1(2011), pp. 115-168. 1-gen-2011 PEJSACHOWICZ, JACOBO biifurfred-I.pdf
Bifurcation of Fredholm maps II; The dimension of the set of bifurcation points / Pejsachowicz, Jacobo. - In: TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS. - ISSN 1230-3429. - 38:2(2011), pp. 291-305. 1-gen-2011 PEJSACHOWICZ, JACOBO TMNA0952bifFrIIarxiv.pdfBIFF FREDH.II .pdf
Bifurcation of homoclinics / Pejsachowicz, Jacobo. - In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9939. - STAMPA. - 136:(2008), pp. 111-118. [10.1090/S0002-9939-07-09088-0] 1-gen-2008 PEJSACHOWICZ, JACOBO bifurhomocl.pdf
Bifurcation of Homoclinics of Hamiltonian Systems / Pejsachowicz, Jacobo. - In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9939. - STAMPA. - 136:6(2008), pp. 2055-2065. [10.1090/S0002-9939-08-09342-8] 1-gen-2008 PEJSACHOWICZ, JACOBO hhamiltonianmhomoclinicsode.pdf
Complementing maps, continuation and global bifurcation / Fitzpatrick, P.; Massabò, I.; Pejsachowicz, Jacobo. - In: BULLETIN (NEW SERIES) OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0273-0979. - 9:(1983), pp. 79-81. 1-gen-1983 PEJSACHOWICZ, JACOBO + euclid.bams.complementing.pdf
Degree theory and bifurcation of Fredholm maps / Pejsachowicz, Jacobo. - In: REVISTA DE LA UNION MATEMATICA ARGENTINA. - ISSN 0041-6932. - STAMPA. - 37:3(1991), pp. 288-293. 1-gen-1991 PEJSACHOWICZ, JACOBO -
Degree theory for C1-Fredholm mappings of index 0 / Pejsachowicz, Jacobo; Rabier, P.. - In: JOURNAL D'ANALYSE MATHEMATIQUE. - ISSN 0021-7670. - STAMPA. - 76:(1998), pp. 289-319. 1-gen-1998 PEJSACHOWICZ, JACOBO + degreetheoryforC1mapsjampa.pdf
Degree Theory for proper C2-Fredholm maps. Covariant theory / Fitzpatrick, P.; Pejsachowicz, Jacobo; Rabier, P.. - In: TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS. - ISSN 1230-3429. - 3:(1994), pp. 325-367. 1-gen-1994 PEJSACHOWICZ, JACOBO + -
Degree theory for proper C^2-Fredholm maps I / Pejsachowicz, Jacobo; Fitzpatrick, P.; Rabier, P.. - In: JOURNAL FÜR DIE REINE UND ANGEWANDTE MATHEMATIK. - ISSN 0075-4102. - 427:(1992), pp. 1-33. 1-gen-1992 PEJSACHOWICZ, JACOBO + -
Dopolnenie otobrayenia v singulliarnoi tochkie maksimalnogo ranga / Fitzpatrick, P.; Pejsachowicz, Jacobo. - In: IZVESTIIA VYSSHIKH UCHEBNYKH ZAVEDENII. MATEMATIKA. - ISSN 0021-3446. - STAMPA. - 2:(1997), pp. 97-107. 1-gen-1997 PEJSACHOWICZ, JACOBO + dopolonieneivuzov.pdf
The family index theorem and bifurcation of solutions of nonlinear elliptic BVP / Pejsachowicz, Jacobo. - In: JOURNAL OF DIFFERENTIAL EQUATIONS. - ISSN 0022-0396. - STAMPA. - 252:9(2012), pp. 4942-4961. [10.1016/j.jde.2012.01.021] 1-gen-2012 PEJSACHOWICZ, JACOBO YJDEBIFF_III published.pdf
Fixed point theorems for a class of multivalued maps with multiplicities / Conti, G.; Pejsachowicz, Jacobo. - In: ANNALI DI MATEMATICA PURA ED APPLICATA. - ISSN 0373-3114. - STAMPA. - CXXVI:(1980), pp. 319-341. 1-gen-1980 PEJSACHOWICZ, JACOBO + -
Global bifurcation of homoclinic trajectories of discrete dynamical systems / Pejsachowicz, Jacobo; Skiba, R.. - In: CENTRAL EUROPEAN JOURNAL OF MATHEMATICS. - ISSN 1895-1074. - STAMPA. - 10:6(2012), pp. 2088-2109. [10.2478/s11533-012-0121-8] 1-gen-2012 PEJSACHOWICZ, JACOBO + FINAL_VERSION_CEJM_RS_JP_24.05.pdf
Global several parameter bifurcation and continuation theorems: A unified approach via complementing maps / Fitzpatrick, P. M.; Massabò, I.; Pejsachowicz, Jacobo. - In: MATHEMATISCHE ANNALEN. - ISSN 0025-5831. - 263:1(1983), pp. 61-73. 1-gen-1983 PEJSACHOWICZ, JACOBO + -
The index bundle and bifurcation from infinity of solutions of nonlinear elliptic boundary value problems / Pejsachowicz, Jacobo. - In: JOURNAL OF FIXED POINT THEORY AND ITS APPLICATIONS. - ISSN 1661-7738. - 17:1(2015), pp. 43-64. [10.1007/s11784-015-0237-0] 1-gen-2015 PEJSACHOWICZ, JACOBO JFPTA 348 corrected-1.pdf
Index bundle, Leray-Schauder reduction and bifurcation of solutions of nonlinear elliptic boundary value problems / Pejsachowicz, Jacobo. - In: TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS. - ISSN 1230-3429. - 18:(2001), pp. 243-267. 1-gen-2001 PEJSACHOWICZ, JACOBO bfqlmapspublishedontmna.pdf